# SDR DALA2018041102362

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 10,528 hours, 3,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L EXIT IDENTIFIER BROKEN. CORRECTIVE ACTION: R & R 3L DOOR EXIT LIGHT ASSY. OPS CK GOOD.
